# SDR AALA960264

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Pins
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS BETWEEN PAX SEAT ROWS 8B TO 23B AND 35H TO 41H INOPERATIVE.  RESEATED LOOSE EMERGENCY EXIT LIGHT PINS AT PAX SEAT ROWS 8B TO 23B AND 35H TO 41H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
